# SDR HEEA086654

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- Aircraft time: 15,254 hours
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Part number: A3016W
- Part serial: 8711294
- Condition: Worn
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTED PANEL WORN OUT AROUND SELECTOR KNOB. REPLACED BAD LIGHT PANEL AND BAD S6 SWITCH, BAD SELECTOR KNOB AND BAD VOLUME KNOB.  BENCH CHECK GOOD.
